# SDR CA990630005

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Blade Bolt
- Part number: 204011121009
- Condition: Scored
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A BLADE CHANGE 459.0 HRS PREVIOUS, ONE OF THE BLADE BOLTS GOT TIGHT AND STARTED TO TURN ABOUT 1/3 OF ITS TRAVEL OUT.   AFTER BLADE BOLT WAS REMOVED, INSPECTION REVEALED THAT THE BOLT AND UPPER BUSHING WAS SCORED.  BUSHING WAS DRESSED OUT I.A.W. BELL MANUAL.  NEW BLADE WAS INSTALLED, BUT ON A LATER SCHEDULED OTBD FITTING CHANGE, THE BUSHING WAS INSPECTED AND WAS FOUND TO HAVE A CRACK WHICH WAS LATER CONFIRMED BY NDT.  BUSHING WAS THEN REPLACED.
